# SDR HEEA064489

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover Assy
- Part number: 206050247131
- Condition: Worn
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT COVER HAD WORN END CAP.  REFERENCE:  DMR NR 686431.
